# SDR SIMA200628207

- Difficulty date: October 6, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MSN - FLT 3922 - FUEL LEAKING FROM APU AND FUEL SMELL IN CABIN.  (M)
